Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 108, NWS Memphis, TN

May 4, 2021Clay County, Craighead County, Mississippi County, Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at May 4, 2021, 2:25 AM CDT for Clay County, Craighead County, Mississippi County, Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 2:25 AM CDT (07:25 UTC)
Expired
May 4, 2021, 3:15 AM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, AR, Craighead County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 2:38 AM CDTTSTM WND GST 752 Ne Senath, MOMESONET STATION AT THE SENATH-SOUTH DUNKLIN RESEARCH FARM.
May 4, 2:40 AM CDTTSTM WND DMG3 E Senath, MOSTORAGE SHED DAMAGED.
May 4, 2:40 AM CDTTSTM WND DMGBragg City, MOPOWER LINES DOWN IN BRAGG CITY.
May 4, 2:45 AM CDTTSTM WND GST 615 Ese Holcomb, MOCWOP REPORT.
May 4, 2:50 AM CDTTSTM WND DMGKennett, MOTREES DOWN IN KENNETT.
May 4, 2:55 AM CDTTSTM WND GST 631 Se Kennett, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:41 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3608 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.3
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted.

298 
WUUS54 KMEG 040725
SVRMEG
ARC021-031-093-MOC069-155-040815-
/O.NEW.KMEG.SV.W.0108.210504T0725Z-210504T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
225 AM CDT Tue May 4 2021

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Eastern Craighead County in eastern Arkansas...
  Northwestern Mississippi County in eastern Arkansas...
  Eastern Clay County in eastern Arkansas...
  Pemiscot County in southeastern Missouri...
  Dunklin County in southeastern Missouri...

* Until 315 AM CDT.

* At 224 AM CDT, severe thunderstorms were located along a line
  extending from near Holcomb to near Cardwell, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Blytheville, Kennett, Osceola, Caruthersville, Malden, Piggott,
  Gosnell, Manila, Portageville, Hayti, Steele, Leachville, Campbell,
  Senath, Caraway, Luxora, Cardwell, Hornersville, Holcomb and Hayti
  Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3663 8996 3639 8997 3639 8975 3643 8973
      3640 8967 3641 8960 3625 8966 3624 8971
      3621 8967 3574 8988 3576 8991 3573 8996
      3571 8996 3570 9036 3612 9029 3614 9024
      3620 9020 3620 9026 3663 9013
TIME...MOT...LOC 0724Z 263DEG 41KT 3640 9010 3599 9036 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
393 
WWUS54 KMEG 040740
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
240 AM CDT Tue May 4 2021

ARC021-031-093-MOC069-155-040815-
/O.CON.KMEG.SV.W.0108.000000T0000Z-210504T0815Z/
Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
240 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI...EASTERN CLAY...
PEMISCOT AND DUNKLIN COUNTIES...

At 240 AM CDT, severe thunderstorms were located along a line
extending from near Gideon to near Hornersville, moving east at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Blytheville, Kennett, Osceola, Caruthersville, Malden, Piggott,
Gosnell, Manila, Portageville, Hayti, Steele, Leachville, Campbell,
Senath, Caraway, Luxora, Cardwell, Hornersville, Holcomb and Hayti
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3663 8996 3639 8997 3639 8975 3643 8973
      3640 8967 3641 8960 3625 8966 3624 8971
      3621 8967 3574 8988 3576 8991 3573 8996
      3571 8996 3570 9036 3612 9029 3614 9024
      3620 9020 3620 9026 3663 9013
TIME...MOT...LOC 0740Z 263DEG 41KT 3642 8989 3601 9015 

HAIL...1.00IN
WIND...60MPH
 
$$
005 
WWUS54 KMEG 040807
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
307 AM CDT Tue May 4 2021

ARC021-031-040817-
/O.CAN.KMEG.SV.W.0108.000000T0000Z-210504T0815Z/
Craighead AR-Clay AR-
307 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAIGHEAD AND EASTERN
CLAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
eastern Arkansas...southeastern Missouri...and western Tennessee.

LAT...LON 3639 8997 3639 8975 3643 8973 3640 8967
      3641 8960 3625 8966 3624 8971 3621 8967
      3574 8988 3576 8991 3573 8996 3571 8996
      3570 9028 3577 9029 3614 9009 3661 8997
TIME...MOT...LOC 0807Z 263DEG 41KT 3646 8953 3605 8979 

$$

ARC093-MOC069-155-040815-
/O.CON.KMEG.SV.W.0108.000000T0000Z-210504T0815Z/
Mississippi AR-Pemiscot MO-Dunklin MO-
307 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHWESTERN MISSISSIPPI...PEMISCOT AND SOUTHEASTERN DUNKLIN
COUNTIES...

At 307 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Marston to Cooter, moving east at
45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Blytheville, Kennett, Osceola, Caruthersville, Malden, Gosnell,
Manila, Portageville, Hayti, Steele, Caraway, Luxora, Hornersville,
Holcomb, Hayti Heights, Cooter, Wardell, Dell, Burdette and Bolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 8997 3639 8975 3643 8973 3640 8967
      3641 8960 3625 8966 3624 8971 3621 8967
      3574 8988 3576 8991 3573 8996 3571 8996
      3570 9028 3577 9029 3614 9009 3661 8997
TIME...MOT...LOC 0807Z 263DEG 41KT 3646 8953 3605 8979 

HAIL...1.00IN
WIND...60MPH
 
$$
568 
WWUS54 KMEG 040815
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
315 AM CDT Tue May 4 2021

ARC093-MOC069-155-040825-
/O.EXP.KMEG.SV.W.0108.000000T0000Z-210504T0815Z/
Mississippi AR-Pemiscot MO-Dunklin MO-
315 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MISSISSIPPI...
PEMISCOT AND SOUTHEASTERN DUNKLIN COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
eastern Arkansas...southeastern Missouri...and western Tennessee.

LAT...LON 3639 8997 3639 8975 3643 8973 3640 8967
      3641 8960 3625 8966 3624 8971 3621 8967
      3574 8988 3576 8991 3573 8996 3571 8996
      3570 9028 3577 9029 3614 9009 3661 8997
TIME...MOT...LOC 0815Z 263DEG 41KT 3647 8944 3606 8970 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 11:21 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 3, 11:21 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1121 PM CDT Mon May 3 2021

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 855 PM CDT Mon May 3 2021/

UPDATE...

Tranquil conditions are occurring across the Mid-South at the
moment. Expect that to all change by around midnight. A line of
severe storms will be racing across Arkansas over the next couple
of hours while there is a line of convection across Central
Illinois into extreme Eastern Missouri that is moving to the
southeast. Both will collide over the Mid-South during the
overnight hours. With dewpoints reaching into the lower 70s today,
there is plenty of instability for the storms to tap into as
CAPE values range between 3500-4000 J/KG across the area. Made
some minor adjustments to temperatures and sky conditions.
Otherwise, current forecast looks good.

KRM

DISCUSSION... /issued 357 PM CDT Mon May 3 2021/

The next 24 to 36 hours are expected to be very active across the
Midsouth. Tonight is especially concerning as nighttime severe
weather often catches people off guard. Make plans now to be
alerted via cell phone, NOAA Weather Radio or any other device
capable of waking you from sleep if warnings are issued. Also,
call your friends and neighbors that may not be as weather aware
in the event warnings are issued.

A cold front will slowly move across the Midsouth tonight and
tomorrow. Severe thunderstorms are expected to develop tonight
ahead of the front and continue through the day tomorrow. Storms
may continue in eastern portions of west Tennessee and northeast
Mississippi through sunset. The greatest severe Will gradually
shift to the south and east with time.

Tonight, the Storm Prediction Center has portions of east
Arkansas and West TN as well as the Missouri Bootheel in an
enhanced area for severe thunderstorms. Farther southeast there is
a sliver of a slight risk area that includes portions of west
Tennessee far northwest Mississippi and east Arkansas. The
remainder of east Arkansas, north Mississippi and west Tennessee
is included in a Marginal Risk.

Diffluent flow aloft will shift over the area ahead of a deep
trough swinging across the Plains. Current SBCAPE values are over
3,000 J/kg across the Midsouth. Although these values will likely
come down a bit after sunset, it is nevertheless indicative of a
very unstable airmass. Dew points are in the low to mid 70s with
PW's near 1.5 inches. Lapse rates up to 8.5C/km will support very
large hail which is expected to be the initial threat starting
around 10pm. As the trough approaches shear will increase.
Forecast soundings in the enhanced risk area over northeast
Arkansas indicate Surface to 2km shear increases from around
100m2/s2 to 150m2/s2 between 11pm and 3am. This may be the
greatest window for tornadoes in northeast Arkansas into the
Missouri Bootheel. A 40kt LLJ is expected to move across northeast
Arkansas, the Missouri Bootheel and northwest TN after 4 am. The
potential for damaging wind will exist with any storm but will
likely be enhanced along the cold front.

Tomorrow, the Storm Prediction Center has most of north
Mississippi and a portion of west Tennessee in an enhanced risk.
To the northwest there is a sliver of slight risk that includes
portions of east Arkansas and West Tennessee. The remainder of
far northwest Tennessee, east Arkansas and the Missouri Bootheel
is included in a Marginal risk.

Slightly cooler temperatures tomorrow should help limit
instability. However, the cap is expected to be weaker. We may
see an ongoing line of strong to severe storms at sunrise moving
across the Mississippi river. By mid morning additional cellular
storms are expected to develop across much of west Tennessee and
north Mississippi. Low level shear should be much lower in the
enhanced risk tomorrow, so the tornado threat should be a bit
lower. Lapse rates will remain high, in the 7.5-8 C/km range
resulting in a continued threat of large hail. The cold front is
expected to approach the Mississippi river during the early
afternoon hours. During the early afternoon hours much of west
Tennessee and north Mississippi will be under the right rear
entrance region of a 110kt upper level jet streak. The potential
for damaging wind will exist with any storm but will likely be
enhanced along the cold front as it sweeps across the area.

Cooler and drier air will move in tomorrow night. Mostly dry
conditions are expected in Wednesday through Friday. Expect
highs in the 70s and lows in the upper 40s to mid 50s. A few
showers and weak afternoon thunderstorms may return over the
weekend  but no strong or severe storms are expected. Some 80
degree high temperatures may also return over the weekend.

30

&&

.AVIATION...

A line of strong to severe TSRAs to push into the region overnight
This line should impact KMEM, KMKL, KJBR and to a lesser extent
KTUP. Placed a tempo for s gusty winds as this line moves
through. Expect light and variable winds after the line until
southerly flow can re-establish. KTUP should see a couple rounds
of SHRAs/TSRAs starting by sunrise and continuing into early
afternoon. More SHRAs/TSRAs are expected to develop along the
cold front that will push across the Mid-South Tuesday afternoon
and evening. Best chances for redevelopment appear to be north of
the TN/MS line.

SJM

&&

.AVIATION...

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 4, 1:49 AM CDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
149 AM CDT Tue May 4 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-050900-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
149 AM CDT Tue May 4 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for portions of eastern
Arkansas, the entire Missouri Bootheel, and all of west Tennessee
through 8AM Tuesday morning. Damaging wind and very large hail
are the main threats. See website for additional details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorm threat will continue into Tuesday.
Damaging wind, large hail and tornadoes are possible. See website
for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed overnight and Tuesday.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

AC3

In the hours before

Local storm report, May 4, 12:56 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1256 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             JONESBORO               35.82N  90.69W
05/04/2021  E0.75 INCH       CRAIGHEAD          AR   BROADCAST MEDIA

            PENNY SIZE HAIL REPORTED IN THE JONESBORO AREA.

&&

AC3
Local storm report, May 4, 1:36 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
136 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             PEACH ORCHARD           36.28N  90.66W
05/04/2021  E0.88 INCH       CLAY               AR   SOCIAL MEDIA

&&

MJ
Special weather statement, May 4, 1:48 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
148 AM CDT Tue May 4 2021

ARZ018-026-027-040715-
Poinsett AR-Greene AR-Craighead AR-
148 AM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 215 AM CDT
FOR...

Western Poinsett County in eastern Arkansas...
Southwestern Greene County in eastern Arkansas...
Craighead County in eastern Arkansas...

At 148 AM CDT...strong thunderstorms producing pea size hail or
larger and winds at least 50 mph was located along a line extending
from near Hoxie to Algoa. Movement was east at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in western Poinsett...southwestern Greene and Craighead
Counties should monitor this storm closely.

LAT...LON 3588 9103 3588 9087 3604 9084 3611 9077
      3613 9077 3615 9058 3595 9051 3545 9069
      3544 9104
TIME...MOT...LOC 0648Z 254DEG 49KT 3602 9093 3551 9111

MJ
Local storm report, May 4, 2:18 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
218 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     TSTM WND GST     2 ENE JONESBORO         35.83N  90.65W
05/04/2021  M61 MPH          CRAIGHEAD          AR   ASOS

            MEASURED BY ASOS AT JONESBORO MUNICIPAL AIRPORT

&&

PWB
Local storm report, May 4, 2:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
223 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     2 ENE WALDENBURG        35.57N  90.90W
05/04/2021  M69 MPH          POINSETT           AR   PUBLIC

&&

MJ
Local storm report, May 4, 2:25 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
225 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     TSTM WND DMG     5 N PARAGOULD           36.13N  90.51W
05/04/2021                   GREENE             AR   FIRE DEPT/RESCUE

            SEVERAL TREES ON HIGHWAY 34 EAST

&&

PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 12:38 AM CDTSevere Thunderstorm WarningMEGClay, Greene52 min
May 4, 1:30 AM CDTSevere Thunderstorm WarningMEGClay, Greene45 min
May 4, 1:46 AM CDTFlash Flood WarningMEGClay, Greene3 hr
May 4, 1:48 AM CDTSpecial Weather StatementMEGCraighead, Poinsett27 min
May 4, 1:57 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Poinsett48 min
May 4, 2:08 AM CDTSevere Thunderstorm WarningMEGClay, Greene52 min
May 4, 2:34 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett41 min
May 4, 2:58 AM CDTAreal Flood AdvisoryMEGClay2 hr
May 4, 2:59 AM CDTSevere Thunderstorm WarningMEGMississippi46 min
May 4, 3:10 AM CDTSpecial Weather StatementMEGCrittenden35 min
May 4, 4:47 AM CDTAreal Flood AdvisoryMEGCrittenden73 min
May 4, 11:37 AM CDTRiver Flood WarningMEGClay, Greene47 hr
May 4, 5:03 PM CDTSpecial Weather StatementMEGCraighead, Greene27 min
May 4, 5:29 PM CDTSpecial Weather StatementMEGCraighead, Greene, Poinsett31 min
May 4, 5:56 PM CDTSpecial Weather StatementMEGCraighead, Greene, Poinsett34 min
May 4, 6:20 PM CDTSpecial Weather StatementMEGCross40 min
May 4, 6:25 PM CDTSpecial Weather StatementMEGMississippi35 min
May 4, 6:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett46 min
May 4, 12:45 AM CDTSpecial Weather StatementMEGDunklin, Pemiscot30 min
May 4, 1:34 AM CDTSevere Thunderstorm WarningMEGDunklin, Pemiscot41 min
May 4, 6:56 PM CDTSpecial Weather StatementMEGPemiscot34 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Severe Thunderstorm Warnings in Missouri, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.